×

Found 5,905 Documents (Results 1–100)

100
MathJax

Identifications for general degenerate problems of hyperbolic type in Hilbert spaces. (English. Russian original) Zbl 07542530

J. Math. Sci., New York 260, No. 4, 583-599 (2022); translation from Sovrem. Mat., Fundam. Napravl. 64, No. 1, 194-210 (2018).
MSC:  35R30 35L90
PDF BibTeX XML Cite
Full Text: DOI

Filter Results by …

Document Type

Reviewing State

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Classification

Biographic Reference

all top 3

Software